# SDR REXA2017020300226

- Difficulty date: February 3, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3040
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE HAS A CRACK AT LBL 27.50 AT UPPER END OF CARGO DOOR TRACK EXTENDING APPROX .750 OF AND INCH FROM END OF TRACK UPWARD.
REMOVAL DAMAGE AND REPAIRED THE BULKHEAD IAW REO 601R-53-61-1541 REV C.
